# SDR UALA2009092803037

- Difficulty date: September 26, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 53,585 hours, 19,364 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Out Of Position
- Location: Survival Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ALL 4 DOOR SURVIVAL PACK D-RINGS ARE NOT ACCESSIBLE.  D-RING LANYARDS ARE NOT ACCESSIBLE.  D-RINGS LOCATED AND ACCESSIBLE.
